Yangians and Mickelsson Algebras I

Khoroshkin, S. and Nazarov, M. (2006) Yangians and Mickelsson Algebras I. Transformation Groups, 11 (4). pp. 625-658. ISSN 1083-4362

Abstract

Metadata

Authors/Creators:
  • Khoroshkin, S.
  • Nazarov, M. (mln1@york.ac.uk)
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 11 Feb 2009 14:40
Last Modified: 11 Feb 2009 14:40
Published Version: http://dx.doi.org/1007/s00031-005-1125-2
Status: Published
Publisher: Springer Verlag (Germany)
Identification Number: 10.1007/s00031-005-1125-2

Share / Export

Statistics